Continuous crossed products of Hilbert C* bimodules

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)969-981
Number of pages13
JournalInternational Journal of Mathematics
VolumeVol.11
Publication statusPublished - 2000

Cite this

Continuous crossed products of Hilbert C* bimodules. / Kajiwara, Tsuyoshi.

In: International Journal of Mathematics, Vol. Vol.11, 2000, p. 969-981.

Research output: Contribution to journalArticle

@article{bd40dbbc505b42218a03d0c136dd2c3a,
title = "Continuous crossed products of Hilbert C* bimodules",
author = "Tsuyoshi Kajiwara",
year = "2000",
language = "English",
volume = "Vol.11",
pages = "969--981",
journal = "International Journal of Mathematics",

}

TY - JOUR

T1 - Continuous crossed products of Hilbert C* bimodules

AU - Kajiwara, Tsuyoshi

PY - 2000

Y1 - 2000

M3 - Article

VL - Vol.11

SP - 969

EP - 981

JO - International Journal of Mathematics

JF - International Journal of Mathematics

ER -